# SDR UHLA2012120500388

- Difficulty date: December 5, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 21,045 hours, 12,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT DOES NOT ILLUMINATE WHEN EMERGENCY LIGHTS ARE TURNED ON.  REMOVED AND REPLACED EMERGENCY POWER UNIT IAW AMM 33-50-01, OPS CHECK GOOD.
